# SDR AT9900493

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND AN EMERGENCY PATH LIGHTING SEGMENT OUT.  REPLACED BATTERY CHARGER FOR BLOWN FUSE (F2), OPS CHECK NORMAL IAW MM 33-51-00.
